Strbild, missed doses, using simvastatin
Oct 30, 2013
I began take Stribuld 17 days ago. In the first 7-10 days, I missed 4 doses based on a count of remaining medication. I now take Stibild before bedtime with my trazadone which I have taken faithfully for years to 'turn off' my excessive thinking while trying to get to sleep. By this process, I haven't missed a dose and likely never will. Due to the missed doses early on, must I forego further use of Stibild and migrate to some other medication?
Also, I take simvastatin which I now read is contra-indicated with Stibild. My prescribing clinician was / is aware of my used of the lipid medication. Should I be concerned? I am a post 5-way CABG patient (6 years ago). My cholesterol is about 215. I have cut it in half in the past by drinking pure grapefruit daily for about a month however, my cardiologist insists that I take a lipid medication and I've been told grapefruit juice actually blocks the absorption of some medications.
I am most concerned right now about the first part of this question although both issues concern me greatly.
Response from Dr. Henry
Would not miss further doses of Stribild and would inform your HIV provider of your overall concerns. Use of trazodone with Stribild needs careful monitoring often with an initial dose reduction in the trazodone and an EKG once on the medications to evaluation status of cardiac conduction. Other statins besides simvastatin should be used (such as atorvastatin, rosuvastatin, or pravastatin)--simvastatin should not be taken with Stribild. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fatigue After Handjob Worried I Have HIV
- Sinus Infection After Licking Vagina Worried I Have HIV
- Sore On Mouth After Kissing Cut On Lip Worried I Have HIV
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Vomiting After Rimming Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.